# SDR SWIA201126514

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 13,787 hours, 7,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN SWITCH IS IN THE ARMED POSITION.  (FLT 4464)  CLEANED CONNECTOR ON EMERGENCY LIGHTS SWITCH PANEL.
